# SDR SWAA041549

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,723 hours, 47,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND STRINGER 19R AT BS 735, CRACKED.  REPAIRED STRINGER PER SRM.
